JournalszaaVol. 18, No. 4pp. 1117–1122

On the Hubert Inequality

  • Gao Mingzhe

    Xiangxi Education College, Hunan, China
On the Hubert Inequality  cover
Download PDF

Abstract

It is shown that the Hilbert inequality for double series can be improved by introducing the positive real number 1π2(s2(b)a2+s2(b)b2)\frac{1}{\pi^2} (\frac{s^2(b)}{\|a\|^2} + \frac{s^2(b)}{\|b\|^2}) where s(x)=n=1xnns(x) = \sum^{\infty}_{n=1} \frac{x_n}{n} and x2=n=1xn2(x=a,b)\|x\|^2 = \sum^{\infty}_{n=1} x^2_n (x = a, b). The coefficient π\pi of the classical Hilbert inequality is proved not to be the best possible if a\|a\| or b\|b\| is finite. A similar result for the Hubert integral inequality is also proved.

Cite this article

Gao Mingzhe, On the Hubert Inequality . Z. Anal. Anwend. 18 (1999), no. 4, pp. 1117–1122

DOI 10.4171/ZAA/932